MAUDE Adverse Event Report: TTBIO CORP. HENRY SCHEIN; HANDPIECE

TTBIO CORP. HENRY SCHEIN; HANDPIECE
Model Number MAXIMA PRO 2 HP STD. HEAD
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The handpiece exploded while it was being used on the patient.The patient was uninjured.
 
Event or Problem Description
The doctor states the handpiece broke off in the patients mouth and cut them.
 
Event or Problem Description
The doctor states the handpiece broke off in the patients mouth and cut them.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP.
ttbio corp.
2f, no. 7, 6th road
industrial park, taichung 40755
TW  40755
MDR Report Key20362040
Report Number3007007357-2024-00028
Device Sequence Number8097543
Product Code EFB
UDI-Device Identifier00304040090046
UDI-Public(01)00304040090046
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Exemption Number002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2024
Report Date (Section F) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA PRO 2 HP STD. HEAD
Device Catalogue Number570-1072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/03/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/04/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/01/2024
12/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale
Date Report Sent to FDA11/01/2024